# SDR ASAA1048162

- Difficulty date: July 27, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN FRAME STA 847 - 867 AT STR 26R.  REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW ONE.
